Period of balancing sequence modulo powers of balancing and Pell numbers
Annales mathematicae et informaticae, Tome 47 (2017), pp. 177-183
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2017_47_a10,
author = {Bijan Kumar Patel and Utkal Keshari Dutta and Prasanta Kumar Ray},
title = {Period of balancing sequence modulo powers of balancing and {Pell} numbers},
journal = {Annales mathematicae et informaticae},
pages = {177--183},
year = {2017},
volume = {47},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2017_47_a10/}
}
TY - JOUR AU - Bijan Kumar Patel AU - Utkal Keshari Dutta AU - Prasanta Kumar Ray TI - Period of balancing sequence modulo powers of balancing and Pell numbers JO - Annales mathematicae et informaticae PY - 2017 SP - 177 EP - 183 VL - 47 UR - http://geodesic.mathdoc.fr/item/AMI_2017_47_a10/ LA - en ID - AMI_2017_47_a10 ER -
%0 Journal Article %A Bijan Kumar Patel %A Utkal Keshari Dutta %A Prasanta Kumar Ray %T Period of balancing sequence modulo powers of balancing and Pell numbers %J Annales mathematicae et informaticae %D 2017 %P 177-183 %V 47 %U http://geodesic.mathdoc.fr/item/AMI_2017_47_a10/ %G en %F AMI_2017_47_a10
Bijan Kumar Patel; Utkal Keshari Dutta; Prasanta Kumar Ray. Period of balancing sequence modulo powers of balancing and Pell numbers. Annales mathematicae et informaticae, Tome 47 (2017), pp. 177-183. http://geodesic.mathdoc.fr/item/AMI_2017_47_a10/